It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Darkbeing on September 22, 1999 at 00:51:37:

In Reply to: Re: Do I have an abuse problem? posted by freespirit on April 16, 1999 at 11:17:55:


Dear do you think you have a abuse problem first th8nk do you have pain for pain is real second think are you using the drug just to relive the pain and that is it or are you craving the drug to get high there is a diference betwine the 2 I do not know why this abuse person thinks she is but she need to get more traning if you are just using it for pain that you still suffer then dear that is find if on the other hand you crave it or just want it to get a buzzz then you have a abuse problem it is that cut and dry PAIN is real dear you take care of your pain talk to your doc.s amd tell them you still have it if you realy do now if you do not you already then know the anser to your pose sorry for being so blunt but I am tired of people saying pain well it is in your hear well I woud for just one day like them to live my life and they would change there mind lol but dear when you talk to your doc, be very honest with him I use ms contin 120 mg a day and oxycodone as well for a brake through drug I also have tylonal 3 and sufer from depreshion dear I have been like this for a long time I do not use my drugs to get high I use them for pain and if that is what you are doing then dear you do not have a problem there is a big diference fo somone using a drug to help and one using it to get high you know the anser to this best of luck to you dear {smile} education is the key and in the USA most doc. and people at drug rehabs need more of it for all i read I have frinds in the US that whish then lived hear at lease then would be able to lead a normal life tak care love


: : Dear Keandra,
: : Thank you for your advice. I am currently on neurontin and klonopin in addition to the ms contin. I have gotten down to 60 mgs. of ms contin, but in the process have felt the need to increase the klonopin up to 6 mgs/day because if panic attacks. Is this a natural part of the withdrawal? I know from the past, that I will have a very difficult time decreasing the klonopin again, I feel as if I'm in a no win situation here.


Follow Ups

All times are GMT -7. The time now is 03:23 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!